# SDR UALA2012021000795

- Difficulty date: February 10, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 70,401 hours, 26,387 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SMC5, FLOOR EEL LIGHT STRIP (TAPE ELEMENT) IS DAMAGED.  RE-INSTALLED EEL LIGHTS FROM ROW 35 TO 40.  OPS CK'D OKAY.
